# SDR ASOA2013041003338

- Difficulty date: March 22, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,116 hours, 27,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POSTS AT LBL18.0 INBD SIDES HAS INDICATION NOTED AT AFT FLANGE RADIUS WL 69.0 APPROX .2" IN LENGTH 50 PERCENT FSH.  FAILED NDT INSPECTION. REMOVED AND INSTALLED VERTICAL POST IAW REO 601R-53-41-889 REV A AND SRM 51-42-06.
